Kolderup, Håkon

Homotopy Invariance of Nisnevich Sheaves with Milnor-Witt Transfers

Doc. Math. 24, 2339-2379 (2019)
DOI: 10.25537/dm.2019v24.2339-2379


The category of finite Milnor-Witt correspondences, introduced by Calmès and Fasel, provides a new type of correspondences closer to the motivic homotopy theoretic framework than Suslin-Voevodsky's finite correspondences. A fundamental result in the theory of ordinary correspondences concerns homotopy invariance of sheaves with transfers, and in the present paper we address this question in the setting of Milnor-Witt correspondences. Employing techniques due to Druzhinin, Fasel-Østvær and Garkusha-Panin, we show that homotopy invariance of presheaves with Milnor-Witt transfers is preserved under Nisnevich sheafification.

Mathematics Subject Classification

14F06, 14F20, 14F35, 14F42, 19E15


motives, Milnor-Witt K-theory, Chow-Witt groups, motivic homotopy theory


  • [CF17]. Baptiste Calmès and Jean Fasel, The category of finite \(MW\)-correspondences, 2017. arxiv 1412.2989.
  • [DF17]. Frédéric Déglise and Jean Fasel, \(MW\)-motivic complexes, 2017. arxiv 1708.06095.
  • [Dru14]. Andrei Druzhinin, Preservation of the homotopy invariance of presheaves with Witt transfers under Nisnevich sheafification, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 423 (2014), Voprosy Teorii Predstavleniĭ Algebr i Grupp. 26, 113-125. DOI 10.1070/RM2014v069n03ABEH004904; zbl 1309.19008; MR3480693.
  • [Dru16]. Andrei Druzhinin, Triangulated category of effective Witt-motives \(DWM_{eff}^-(k), 2016\). arxiv 1601.05383.
  • [Dru18]. Andrei Druzhinin, Strict homotopy invariance of Nisnevich sheaves with GW-transfers, 2018. arxiv 1709.05805.
  • [FØ17]. Jean Fasel and Paul Arne \Ostv{æ}r, A cancellation theorem for Milnor-Witt correspondences, 2017. arxiv 1708.06098.
  • [GP18]. Grigory Garkusha and Ivan Panin, Homotopy invariant presheaves with framed transfers, 2018. arxiv 1504.00884.
  • [Mor04]. Fabien Morel, On the motivic \(\pi_0\) of the sphere spectrum, NATO Sci. Ser. II Math. Phys. Chem., vol. 131, Kluwer Acad. Publ., Dordrecht, 2004. zbl 1130.14019; MR2061856.
  • [Mor12]. Fabien Morel, \( \mathbf{A}^1\)-algebraic topology over a field, Lecture Notes in Mathematics, vol. 2052, Springer, Heidelberg, 2012. DOI 10.1007/978-3-642-29514-0; zbl 1263.14003; MR2934577.
  • [PSV09]. Ivan Panin, Anastasia Stavrova, and Nikolai Vavilov, Grothendieck-Serre conjecture. I: Appendix, 2009. arxiv 0910.5465.
  • [Voe00a]. Vladimir Voevodsky, Cohomological theory of presheaves with transfers, Ann. Math. Stud. 143, 87-137, Princeton Univ. Press, Princeton, NJ, 2000. zbl 1019.14010; MR1764200.
  • [Voe00b]. Vladimir Voevodsky, Triangulated categories of motives over a field, Ann. Math. Stud. 143, 188-238, Princeton Univ. Press, Princeton, NJ, 2000. zbl 1019.14009; MR1764202.


Kolderup, Håkon
University of Oslo, Postboks 1053, Blindern, 0316 Oslo, Norway